Actavis Fentanyl transdermal patch 25mcg recall (Lot of 18 being recalled)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16779
   Posted 10/28/2010 4:08 PM (GMT -6)   
Someone else had posted this recall a few days ago. I received an alert from the Natl. Pain Foundation on this recall. From what I have read these are the generic patches. For what ever reason Actavis did not see fit to notify the general public of this recall and the FDA is is stepping in on this. The recall is because the patches are releasing too much medication. Actavis stated this does not pose a serious threat of injury or death. What rock did they crawl out from under I wonder. By releasing too much medication it can cause increased sedation, nausea and vomitting and slowed breathing.

The FDA says to contact Actavis and demand a consumer recall and proper replacement. The Return/Reimbursement phone number is 1-888-896-4562.

Also contact the FDA and report any adverse reactions to fda.gov/medwatch/report.htm

The FDA recommends the following if you are possession of these patches;

Notify the dr that rx'd the patches to you.
Request a new script.
Contact the pharmacy that dispensed the patches and let them know of the recall.
Notify your insurance of the recall so you will not have a problem getting replacement patches paid for.
Moderator Chronic Pain Forum
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 11:34 PM (GMT -6)
There are a total of 3,005,334 posts in 329,218 threads.
View Active Threads


Who's Online
This forum has 161771 registered members. Please welcome our newest member, Sandy1222.
254 Guest(s), 10 Registered Member(s) are currently online.  Details
Tim G, logoslidat, swimmer2, bobmars, clocknut, TiitFromEstonia, PeterDisAbelard., TheSunEone, Hoagie, InTheShop